# SDR 7C7A2023111700059

- Difficulty date: November 17, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N627NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,973 hours, 27,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Unknown
- Part time: 80,973 hours, 27,390 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

L4 AND R1 EMERGENCY LIGHT LAMPS INOP.  REPLACED LAMPS W/NEW OPS CHECK GOOD
